# SDR N6WA2014122901

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 25,784 hours, 17,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER DOOR CAUTION MSG.  DEFERRED LT OVERWING EXIT DOOR INDICATION ON MEL 52-70-03 CAT C.
